О двух теоремах аддитивной теории чисел

Н.П. Романов

Matematiceskij sbornik

  • Volume: 40, Issue: 4, page 514-520
  • ISSN: 0368-8666

How to cite


Романов, Н.П.. "О двух теоремах аддитивной теории чисел." Matematiceskij sbornik 40.4 514-520. <http://eudml.org/doc/64700>.

author = {Романов, Н.П.},
journal = {Matematiceskij sbornik},
keywords = {algebra, number theory},
language = {rus},
number = {4},
pages = {514-520},
publisher = {Tipogr. Lissnera i Sobko},
title = {О двух теоремах аддитивной теории чисел},
url = {http://eudml.org/doc/64700},
volume = {40},

AU - Романов, Н.П.
TI - О двух теоремах аддитивной теории чисел
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 40
IS - 4
SP - 514
EP - 520
LA - rus
KW - algebra, number theory
UR - http://eudml.org/doc/64700
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.